Early relapse after sudden withdrawal or dose reduction of clozapine

András Perényi, Elemér Kuncz, G. Bagdy

Research output: Contribution to journalArticle

28 Citations (Scopus)
Original languageEnglish
Pages (from-to)244
Number of pages1
JournalPsychopharmacology
Volume86
Issue number1-2
DOIs
Publication statusPublished - Mar 1985

Fingerprint

Dibenzazepines
Substance Withdrawal Syndrome
Clozapine
Psychotic Disorders
Schizophrenia
Recurrence

ASJC Scopus subject areas

  • Pharmacology

Cite this

Early relapse after sudden withdrawal or dose reduction of clozapine. / Perényi, András; Kuncz, Elemér; Bagdy, G.

In: Psychopharmacology, Vol. 86, No. 1-2, 03.1985, p. 244.

Research output: Contribution to journalArticle

Perényi, András ; Kuncz, Elemér ; Bagdy, G. / Early relapse after sudden withdrawal or dose reduction of clozapine. In: Psychopharmacology. 1985 ; Vol. 86, No. 1-2. pp. 244.
@article{524f1a85699f4022a6c36d7871a8e74e,
title = "Early relapse after sudden withdrawal or dose reduction of clozapine",
author = "Andr{\'a}s Per{\'e}nyi and Elem{\'e}r Kuncz and G. Bagdy",
year = "1985",
month = "3",
doi = "10.1007/BF00431719",
language = "English",
volume = "86",
pages = "244",
journal = "Psychopharmacology",
issn = "0033-3158",
publisher = "Springer Verlag",
number = "1-2",

}

TY - JOUR

T1 - Early relapse after sudden withdrawal or dose reduction of clozapine

AU - Perényi, András

AU - Kuncz, Elemér

AU - Bagdy, G.

PY - 1985/3

Y1 - 1985/3

UR - http://www.scopus.com/inward/record.url?scp=0021798337&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021798337&partnerID=8YFLogxK

U2 - 10.1007/BF00431719

DO - 10.1007/BF00431719

M3 - Article

VL - 86

SP - 244

JO - Psychopharmacology

JF - Psychopharmacology

SN - 0033-3158

IS - 1-2

ER -